Saint Paul, MN
A female asked:
I have an ear infection and i am on meds for it. i have 3 more days of taking it. but my ear itches is itching a sign of healing?
1 doctor answer • 1 doctor weighed in
Internal Medicine 38 years experience
Itching on ear meds: Would contact your doctor who prescribed the medicine. Sometimes could be sign of non healing infection sometimes could be reaction/allergy to the medicine , so please contact the doctor who prescribed the medicine and be evaluated .
842 viewsAnswered >2 years ago
Last updated Apr 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.